Alert archive / Arizona / Flash Flood Warnings in 2015
Flash Flood Warning 19, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 31, 2015, 9:58 PM MST for Pinal County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2015, 9:58 PM MST (04:58 UTC)
- Expired
- Sep 1, 2015, 1:00 AM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Pinal County, AZ
The radar
The Phoenix radar (KIWA), 36 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 5.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 2659 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337
WGUS55 KPSR 010458
FFWPSR
AZC021-010800-
/O.NEW.KPSR.FF.W.0019.150901T0458Z-150901T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
958 PM MST MON AUG 31 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL PINAL COUNTY IN SOUTHEASTERN ARIZONA...
* UNTIL 100 AM MST
* AT 958 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...COOLIDGE AND VALLEY FARMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3310 11133 3306 11130 3300 11137 3297 11156
3304 11156
$$
183 follow-up statements
614
WGUS75 KPSR 010547
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1047 PM MST MON AUG 31 2015
AZC021-010800-
/O.CON.KPSR.FF.W.0019.000000T0000Z-150901T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-
1047 PM MST MON AUG 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MST FOR
CENTRAL PINAL COUNTY...
AT 1046 PM MST...DOPPLER RADAR INDICATED HEAVY RAIN BEGINNING TO END
ACROSS THE WARNED AREA. HOWEVER...RADAR ESTIMATED OVER TWO INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...COOLIDGE AND VALLEY FARMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3310 11133 3306 11130 3300 11137 3297 11156
3304 11156
$$
18729
WGUS75 KPSR 010627
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1127 PM MST MON AUG 31 2015
AZC021-010800-
/O.CON.KPSR.FF.W.0019.000000T0000Z-150901T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-
1127 PM MST MON AUG 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MST FOR
CENTRAL PINAL COUNTY...
AT 1126 PM MST...DOPPLER RADAR INDICATED HEAVY RAIN HAS ENDED ACROSS
THE WARNED AREA. RADAR ESTIMATED UP TO TWO INCHES OF RAIN HAVE
FALLEN...AND FLASH FLOODING IS EXPECTED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLORENCE...COOLIDGE AND VALLEY FARMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3310 11133 3306 11130 3300 11137 3297 11156
3304 11156
$$
18737
WGUS75 KPSR 010754
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1254 AM MST TUE SEP 1 2015
AZC021-010803-
/O.EXP.KPSR.FF.W.0019.000000T0000Z-150901T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-
1254 AM MST TUE SEP 1 2015
...THE FLASH FLOOD WARNING FOR CENTRAL PINAL COUNTY WILL EXPIRE AT
100 AM MST...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER THERE COULD STILL BE SOME MINOR FLOODING AND
PONDING IN LOW LYING AREAS.
LAT...LON 3310 11133 3306 11130 3300 11137 3297 11156
3304 11156
$$
LEINSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 2:33 PM MST, 7 hours 25 minutes earlier.
Area forecast discussion, Aug 31, 2:33 PM MST, 7 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 233 PM MST MON AUG 31 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TONIGHT ACROSS THE PHOENIX AREA AND POINTS EAST...ALTHOUGH A SLIGHT DRYING TREND IS EXPECTED BY THE MIDDLE OF THE WEEK. MOISTURE IS EXPECTED TO RETURN TO THE AREA LATE IN THE WEEK WITH ADDITIONAL SHOWERS/STORMS POSSIBLE FRIDAY THROUGH THE WEEKEND. A GRADUAL COOLING TREND IS ALSO ANTICIPATED THIS WEEK THROUGH THURSDAY. && .DISCUSSION... LATEST STREAMLINE ANALYSIS SHOWS THAT THE RIDGE HAS DRIFTED SLIGHTLY TO THE EAST...BUT OVERALL VERY LITTLE HAS CHANGED SYNOPTICALLY OVER THE PAST FEW DAYS. INTERESTING TO NOTE THAT THE NCAR ENSEMBLE PICKED UP ON THE MORNING ACTIVITY ACROSS GILA COUNTY AND CONSEQUENTLY MORE WEIGHT WAS ASSIGNED TO THIS GUIDANCE THROUGH THE EVENING. OTHER CONVECTIVE ALLOWING GUIDANCE CONTINUES TO SUGGEST THAT ISOLATED/SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP ACROSS THE PHOENIX AREA AND POINTS EASTWARD THIS EVENING...AIDED BY SUFFICIENT LOW-LEVEL MOISTURE...BOUNDARY PROPAGATION FROM THE SOUTH AND RELATIVELY COOL TEMPERATURES ALOFT ASSOCIATED WITH A TROUGH TO THE WEST. LATEST ACARS SOUNDINGS SHOW THAT STEERING FLOW HAS VEERED SLIGHTLY TO THE SOUTHWEST...WHICH AT LEAST CONCEPTUALLY SHOULD FOCUS ACTIVITY SOMEWHAT FURTHER EAST THAN IN PREVIOUS NIGHTS. A WARM LAYER NEAR 700 MB IS ALSO EVIDENT...WHICH IS LIKELY RESULTING IN CONSIDERABLE CONVECTIVE INHIBITION AND MOSTLY CLEAR SKIES ACROSS THE PHOENIX AREA. U OF A WRFS HAVE PERFORMED WELL THE PAST FEW EVENINGS AND AGAIN INDICATE THAT SCATTERED ACTIVITY IS POSSIBLE ACROSS THE PHOENIX AREA. FORECAST POPS WERE INCREASED TO 20-30 PERCENT ACROSS PORTIONS OF SOUTH-CENTRAL AZ FOR TONIGHT. MOST AREAS WILL NOT SEE MEASURABLERAINFALL...THOUGH LIGHTNING...GUSTY WINDS AND AREAS OF BLOWING DUST ARE MORE PROBABLE. && .PREVIOUS DISCUSSION... FORECAST CONFIDENCE TUESDAY THROUGH THURSDAY IS LOW. DETERMINISTIC GUIDANCE TAKEN AT FACE VALUE WOULD SUGGEST A DOWNWARD TREND IN STORMS THROUGH MID WEEK...HOWEVER PROBABILISTIC TOOLS SUGGEST THE BL WILL REMAIN MOIST WITH MODEST INSTABILITY ACROSS THE REGION. OF COURSE THE MISSING INGREDIENT IS A TRIGGER TO KICK OFF STORMS IN THE FIRST PLACE AND NONE OF THE DETERMINISTIC GUIDANCE INDICATE MUCH IN THE WAY OF INVERTED TROUGHS OR LARGER SCALE FEATURES. WILL HANG ONTO SOMEWHAT ELEVATED POPS /HIGHER THAN CLIMO/ THROUGH MID WEEK ON THE PREMISE THAT STORMS WILL BE TRIGGERED BY COLLIDING OUTFLOWS. FORECAST CONFIDENCE ISN'T MUCH HIGHER LATER IN THE FORECAST PERIOD. IT WOULD APPEAR THAT MOISTURE WILL BE DRAWN INTO THE REGION FROM THE TROPICS LATE IN THE WEEK /FRIDAY-SATURDAY/ ALTHOUGH EXACTLY WHERE THIS AXIS OF DEEPEST MOISTURE RESIDES IS STILL UP FOR DEBATE. 00Z DETERMINISTIC GFS AND ECMWF SUGGEST ANOMALOUSLY HIGH PWATS AND MIXING RATIOS WILL OVERSPREAD MUCH OF THE DESERT SOUTHWEST WHEREAS GEFS AND NAEFS KEEP THIS MOISTURE SOUTH OF THE INTERNATIONAL BORDER AND SHIFT IT TOWARD THE AZ/NM BORDER. GIVEN THE MAGNITUDE OF THE 700-300MB FLOW DURING THIS TIME PERIOD /AROUND 30-40KTS/...I'M SKEPTICAL THE MOISTURE WILL REMAIN CONFINED TO THE BORDER AND POINTS SOUTH. DEWPOINTS HAVE BEEN BUMPED UP LATE IN THE WEEK AND POPS HAVE ALSO BEEN ELEVATED A BIT OVER INHERITED VALUES /MORE IN LINE WITH CLIMO/. COULD END UP SEEING ELEVATED RAIN CHANCES LATE IN THE WEEK INTO THE WEEKEND...BUT COULD JUST AS EASILY SEE INCREASE CLOUD COVER AND DRY CONDITIONS DEPENDING ON WHERE THE MOISTURE AXIS POSITIONS ITSELF. THUS CONFIDENCE IN PRECIP CHANCES IS LOW. FAIRLY HIGH CONFIDENCE IN LOWER TEMPERATURES LATE IN THE WEEK WITH SOME OF THE RAW UN-CORRECTED GUIDANCE POINTING TO HIGHS IN THE UPPER 90S. LOWERED TEMPERATURES A FEW DEGREES FROM FRIDAY ONWARD ACCORDINGLY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... WEATHER CONDITIONS SIMILAR TO THOSE OBSERVED OVER THE WEEKEND ONLY SLIGHTLY SHIFTED A LITTLE FURTHER TO THE EAST. SO RESULTING FORECAST FOR THE PHOENIX AREA TERMINALS WILL BE AGAIN FOR AT LEAST VCTS FOR A PERIOD THIS EVENING...WITH OUTFLOW INTRUSIONS TO COME BEFORE ANY THUNDER DEVELOPMENT. THINKING THAT ANY OUTFLOW WIND SHIFTS COULD OCCUR AROUND 01/02Z OR SO...WITH CB AND TS/RA DEVELOPMENT POSSIBLY FOLLOWING OVER THE REMAINDER OF THE EVENING HOURS. DEBRIS CLOUDINESS AND A STRAY SHOWER COULD LINGER BEYOND MIDNIGHT BEFORE CONDITIONS SCATTER OUT TOWARDS THE AM HOURS. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... PASSING MID AND HIGH LEVEL CLOUDS WILL CONTINUE TO DRIFT NORTHEASTWARD AS SUBTLE TROUGHING ALOFT REMAINS OVER SOUTHEAST CA. DAYTIME WINDS FOR KIPL TO STAY MOSTLY VRB BEFORE TAKING UP TYPICAL SUNDOWNER WESTERLIES IN THE EVENING. ELEVATED SOUTHERLY BREEZES TO PERSIST FOR KBLH WITH SOME AFTN GUSTINESS JUST SHY OF 20KTS OR SO. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... WEDNESDAY THROUGH SUNDAY... A LOW PRESSURE SYSTEM ACROSS THE PACIFIC NORTHWEST WILL DISPLACE THE MONSOON HIGH SLIGHTLY TO THE SOUTH AND EAST THROUGH THE WEEK. THE TREND WILL BE TOWARDS COOLER CONDITIONS ACROSS THE DESERT SOUTHWEST WITH HIGH TEMPERATURES NEAR OR SLIGHTLY BELOW SEASONAL NORMALS EACH DAY. HOWEVER SUFFICIENT MOISTURE WILL LINGER ACROSS EASTERN ARIZONA TO KEEP AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS FROM PHOENIX EAST WEDNESDAY INTO THURSDAY. MINIMUM RH VALUES WILL FALL BELOW 15 PERCENT WEDNESDAY AND THURSDAY ACROSS SOUTHEAST CALIFORNIA WITH VALUES ABOVE 15 PERCENT EXPECTED EAST OF THE LOWER COLORADO RIVER. FOR FRIDAY INTO THE WEEKEND...LATEST GUIDANCE MORE INSISTENT UPON A RETURN TO DEEPER MOISTURE...HIGHER HUMIDITY AND BETTER RAIN CHANCES...PARTICULARLY ACROSS SOUTH CENTRAL ARIZONA. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH PREVIOUS DISCUSSION...LEINS AVIATION...NOLTE FIRE WEATHER...CB/HIRSCH
In the hours before
Local storm report, Aug 31, 9:13 PM MST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
913 PM MST MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND DMG 1 N ARIZONA STATE UNIVE 33.44N 111.93W
08/31/2015 MARICOPA AZ PUBLIC
DOWNED STREETLIGHT POLE ON COLLEGE AVE JUST N OF CURRY
&&
EVENT NUMBER PSR1500228
KINCAIDSpecial weather statement, Aug 31, 9:14 PM MST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
914 PM MST MON AUG 31 2015
AZZ024-028-010445-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
914 PM MST MON AUG 31 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN PINAL COUNTY
UNTIL 945 PM MST
AT 914 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR QUEEN VALLEY TO 8
MILES NORTHEAST OF FLORENCE TO RANDOLPH...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...COOLIDGE...SUPERIOR...FLORENCE JUNCTION...KINGS RANCH...
GOLD CAMP...QUEEN VALLEY...RANDOLPH...LA PALMA...COOLIDGE AIRPORT...
SUPERSTITION MOUNTAINS...BOYCE THOMPSON ARBORETUM...TOP-OF-THE-WORLD
AND VALLEY FARMS.
LAT...LON 3284 11152 3287 11169 3309 11149 3344 11146
3345 11105 3323 11097
TIME...MOT...LOC 0414Z 253DEG 17KT 3336 11127 3312 11128 3292 11150
18Local storm report, Aug 31, 9:16 PM MST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
916 PM MST MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 3 SW CAMELBACK MOUNTAIN 33.49N 112.00W
08/31/2015 MARICOPA AZ PUBLIC
TREES DOWN ON 40TH ST BETWEEN INDIAN SCHOOL AND THOMAS
&&
EVENT NUMBER PSR1500229
KINCAIDSpecial weather statement, Aug 31, 9:38 PM MST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
938 PM MST MON AUG 31 2015
AZZ023-024-010530-
GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
938 PM MST MON AUG 31 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN GILA AND NORTH CENTRAL MARICOPA COUNTIES
UNTIL 1030 PM MST
AT 937 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF BLACK
CANYON CITY TO 8 MILES NORTHEAST OF CAMP CREEK TO NEAR MCDOWELL
MOUNTAIN PARK...AND MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SCOTTSDALE...SYCAMORE CREEK...SUNFLOWER...CAMP CREEK...DESERT
MOUNTAIN...RIO VERDE AND SEVEN SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR BARTLETT LAKE AND HORSESHOE RESERVOIR...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3401 11142 3395 11138 3389 11143 3367 11178
3367 11180 3368 11182 3391 11187 3402 11192
3400 11150 3401 11148
TIME...MOT...LOC 0437Z 225DEG 20KT 3412 11182 3401 11173 3376 11176
18Local storm report, Aug 31, 9:40 PM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
940 PM MST MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND DMG 2 NE DOWNTOWN SCOTTSDAL 33.51N 111.89W
08/31/2015 MARICOPA AZ BROADCAST MEDIA
POWER LINES DOWN AT CHAPARRAL AND 86TH ST.
&&
EVENT NUMBER PSR1500230
KINCAIDLocal storm report, Aug 31, 9:42 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
942 PM MST MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 1 WNW ARIZONA STATE FAI 33.47N 112.11W
08/31/2015 MARICOPA AZ BROADCAST MEDIA
BILLBOARD BLOWN DOWN AT GRAND AVE AND ENCANTO
&&
EVENT NUMBER PSR1500231
KINCAIDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 6:01 PM MST | Blowing Dust Advisory | PSR | 59 min | |
| Aug 31, 6:23 PM MST | Special Weather Statement | PSR | Pinal | 37 min |
| Aug 31, 6:57 PM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Aug 31, 6:59 PM MST | Special Weather Statement | PSR | Pinal | 31 min |
| Aug 31, 7:01 PM MST | Blowing Dust Advisory | PSR | 59 min | |
| Aug 31, 7:01 PM MST | Special Weather Statement | PSR | Gila | 29 min |
| Aug 31, 7:10 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 35 min |
| Aug 31, 7:23 PM MST | Special Weather Statement | PSR | Pinal | 37 min |
| Aug 31, 7:29 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 31, 7:31 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 31, 7:37 PM MST | Special Weather Statement | PSR | Maricopa | 23 min |
| Aug 31, 7:44 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 31, 7:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Aug 31, 7:49 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 26 min |
| Aug 31, 7:55 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 31, 8:02 PM MST | Special Weather Statement | PSR | Pinal | 43 min |
| Aug 31, 8:08 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 31, 8:17 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 28 min |
| Aug 31, 8:31 PM MST | Areal Flood Advisory | PSR | Maricopa | 119 min |
| Aug 31, 8:34 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Aug 31, 8:40 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 35 min |
| Aug 31, 8:43 PM MST | Special Weather Statement | PSR | 47 min | |
| Aug 31, 8:53 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 31, 9:10 PM MST | Special Weather Statement | PSR | 50 min | |
| Aug 31, 9:14 PM MST | Special Weather Statement | PSR | Pinal | 31 min |
| Aug 31, 9:32 PM MST | Areal Flood Advisory | PSR | Pinal | 118 min |
| Aug 31, 9:38 PM MST | Special Weather Statement | PSR | 52 min | |
| Aug 31, 10:42 PM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.